# SDR R61A2025091700394

- Difficulty date: August 28, 2025
- Submitted: September 20, 2025
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000045
- Aircraft time: 44,785 hours, 30,786 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 2024T3063
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE FOUND CF I EXTERNAL LOWER SKIN SUPPORT ASSEMBLY BLEED LEAK DETECT FR34 STGR 28R FOUND CORRODED. REMOVED AND REPLACED SUPPORT BRACKET IAW SRM 51-41-01
